I have come off methadone cold turkey before. It was horrible. How long does the withdrawal last. I was also taking morphine sulphate- alot like 800 mg daily on top of the fent and i stopped that so I think I am withdrawaling off that also.
Fentanyl withdrawal can be rough. You have got to stay the course if you are serious. I detoxed from 50mcg cold turkey along with the morphine because one day I looked in the mirror and it scared the hell out of me. I was down to 108 pounds from 150lbs and I had no idea of what this drug was doing to me. My best advise that I did was to stay on top of vitamins daily, hydration., but the worse part for me was the restless leg syndrome. My doctor gave me diazipam 1/2 pill (5mg) which helped. ONLY as needed. The rest was shear determination. The fear of what this drug did to me is what kept me on track. It has been three months now and I have gained weight because I want to eat, have energy, exercise with walking which really helped a lot and I have clearer thinking.
You have no idea of how much control these drugs do to you until you are clean and can see how much control these drugs do to your daily life. That is my experience but ask around how others have detoxed from this demon. It takes shear determination and I know fear worked for me.
So how long did the severe withdrawals last? I wish I never even heard of fentanyl. I was clean like a month from rehab and then I met the patch. I dont wear it though (I know, I know, its dangerous) I have been cutting them in half and I cheek it. I was wondering what you think, should I just continue to ween down by cutting it to smaller pieces and detox myself off cheeking, or should I start wearing them and then cut them down. I feel like the transition to wearing them is pointless and I should just keep cheeking less and less. I feel better today. the morphine withdrawals really kicked my ***. I only have been taking the fentanyl for about a month and was taking a large amount of morphine on top of that.
The withdrawal lasted for me about a month with vitamins and staying on top of exercise and anxiety medication but it took a little longer to get out of my system and get my body to respond back to normal. The posts I mentioned apply only to my experience and I never cut the patch in half or anything like what you described. I first stopped the fentanyl and then two weeks later I stopped the morphine but I was only taking the morphine 15mg, once a day or maybe 2x a day every 12 hours as needed. Exercise really helped a lot, I did a lot of walking.
I know the withdrawal can be rough but worth it in the long run. I had been on the fentanyl for about 6 months but down to 108 pounds from 150lbs. That is what scared me. I was eating but apparently not enough and had no energy and would stay in bed all day long. Now I am up and walking daily and although I have to work through the pain, I am better in the long run.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.